# SDR AALA201507179008

- Difficulty date: July 5, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 58,524 hours, 21,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON AFT GALLEY RT CORNER FITTING AT FRAME 68 & STRINGER 23 RT.  REPLACED FITTING IAW SRM 51-72-11 & DWG D53480019.
